Discussions that mention strattera

Sexual Health - Men board


This occurs in some men for unknown reasons. Usually if the man has not ejaculated for several days, the clear (or white) fluid shows up during or right after they defecate. I would guess that straining due to constipation would make for more fluid. Your prostate gland lies alongside your rectum, and when stools move thru the colon and into the rectum, especially if accompanied by straining, and, if your prostate gland is already somewhat engorged, it is not unusual for some fluid to be pushed out of the prostate and into the uretha, showing up as a clear or sometimes white discharge.
It can be compared to a prostate gland massage, which will produce a discharge like you are seeing.
Also, there are some anti-depressant drugs and drugs used to treat ADHD that cause this phenomenon (examples: strattera and adderall) Are you any medications that would likely cause this?
If you are not experiencing any other symptoms, such as pain, burning, fever, etc., and have been tested for STD's then I think I would not worry.